Hi i am a female 36 years old and i was wondering if heartburn symptoms include heart palpitations, i have been having heart palpitations for about 1 year i have been to my doctors office and have had blood work and also had heart exames done and everything is perfect but the heart palpitations are getting worst maybe 5 or 6 times a day my doctor says it is stress i am a nervous person i worried to much but i cannot help that i do excercise every day i walk 40 minutes a day and 10 minutes in my house of weight no more than 10 lbs and sit ups and stretching. I started noticecing it all started around one year and a half ago when i went to a weight loss clinic and i was prescribed with phentermine i did notice it started 2 months after my first visit but they have been getting worst i have gone to the doctor and i have had my pressure checked and it has been low but my doctor just tells me to go another day and it is fine. One day when i went back for my yearly pap test my gynecologist told me i had my pressure very low and she was the one that told me that if i did not wanted to die to stop the phentermine right away and she did explain to me that phentermine works just while i take them but after i stop i was going to gain weight again and thats why i stopped it right away. And know i feel like a burning sensation on my esophagus and my heart palpitations and i was wondering does stress really gets heart palpitations can they be related with heartburn as i said i've been going in and out of my doctors office had all the test done she even send me with a neurologist and he did not found nothing either. My doctor send me to the neurologist because i was also having severe head spinning symptoms (vertigo) he did recommended paxil and i was taking paxil for 2 years it did help me a 20% i would say butt at the same time i felt like if i was flying and since then to i kind of forget things often and also cant concentrate. My doctor says im a healthy person but then why dont i feel healthy if it is not heart palpitations it is heartburn if it is not heartburn then it is the spinning. But i have gotten better on vertigo but my heart palpitations worst.
hi, ill get straight to the point, your palpitations are a direct consequence of gerd disease (acid reflux). theres a main nerve connected to your oesaphagus and when acid enters the oesaphagus and inflammes it the nerve rattles mimicking the heart missing a beat. get tested for gerd. as for the vertigo, i think it might be your low blood pressure, when this happens just dab a little salt on your tongue and the pressure will rise immediately, as for the palpitations just drink water slowly or take over the counter ant-acid medication i;e mylanta.
I have no scientific advice here. All I wanted to say is the same thing happens to me! I'm a healthy 24 yearold. I do get bad heartburn, and i feel palpitations sometimes to. And it always seemed related to the gas. Wierd. Glad I'm not alone on that one. I was starting to think I was just a wierdo.
I hope you are no longer taking the Phentermine, it is a very nasty, dangerous drug. I thought they had taken it off the market, and I've been told that doctors will no longer prescribe it due to all the serious side effects. Please, if you are still taking it...STOP! I'm sure all your symtoms (symptoms) will go away. My husband was on it so I am aware of it's dangers, and it was his doctor that told us all the above, and my doctor agrees with him.
When you have heart palpitations, take your pulse. GERD should not cause this, and taking your pulse will tell you if your heart is palpitating. Anxiety can cause your heart to race, in which case you need medication for the stress, and it sounds like the Paxil was either too high a dose, or not the right medication for you. Take Tums or something similar for the heart burn, and go back and get your Paxil re-evaluated, or switched to a different medication.. This could be anxiety with panic attacks, and the more you worry about it, the worse it will get.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.